| Model Number |
CC3-01 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The passive venting catheter subject of the reported event is being returned for evaluation.The log files for the trufreeze console system subject of the reported event were reviewed and no abnormalities were noted.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported that during a patient procedure, a patient was being treated for a right bronchus intermedius stenosis which included the use of a trufreeze console system and sustained a crepitus in the throat area and a pneumothorax.The patient was treated, discharged, and reported to be fine.